# SDR SWAA2022051997200

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A85408
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED BTW BS 967 TO BS 986.5 AT LEVEL FLOOR STRUCTURE RBL 64 AND WL 208.1 AFT GALLEY AREA 2022-211515 / [01] TOOL USED ULTRASONIC EQUIPMENT PN: 35DL; SN: 091419910; DUE DATE: 26 JAN 23.;[02] REPLACED INNER CHORD LOCATED BETWEEN BS887 TO BS1006;RBL64 AND WL208.1 AFT GALLEY. IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 147A8501 REV B;[03] CORRECTIVE STEP 2: REPLACED INNER CHORD LOCATED BETWEEN BS887 TO BS1006;RBL64 AND WL208.1 AFT GALLEY. IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 147A8501 REV B SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
